# SDR SWIA202161659

- Difficulty date: August 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SEAT TRACK CORRODED FROM FS409+128 TO FS559 AT LBL9.00.    (C-CHECK RO 10/07/2021)   UPON FURTHER INVESTIGATION FOUND PRESSURE FLOOR SEAT TRACK FROM F.S. 409.00+128 TO F.S. 559.00 AT LBL 9.00 IAW CRJ 200 SRM 53-21-49. REMOVED AND INSTALLED NEW SERVICABLE FLOOR SEAT TRACK FROM F.S. 409.00+128 TO F.S. 559.00 AT LBL 9.00 IAW CRJ 200 AMM 53-01-11-000-802 AND 53-01-11-400-802
